Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Grape sized gland under the jaw. Took Amoxillin. Low fever, night sweats, fatigue. What is it?

Hi, I am a 23 yo female with persistent low grade fever for the past 3 weeks. I started with a 10 day course of Amoxicillin when I first noticed the gland under my jaw was grape sized. I had no symptoms at that point. As I continued the meds, my symptoms got worse. I have night sweats , fatigue , disoriented, dizzy, unable to form words well, walking straight is a challenge. Also, no new medications. Went to ER today and they did BMP, CBC, Kidney function and UA. Everything came back fine. I feel miserable and don t know what it is. Help please.
Asked On : Tue, 27 Nov 2012
Answers:  2 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
hi, read your case. kindly get a FNAC (fine needle aspisation cytology) of the swelling under the your blood reports are fine pls get a mantoux test ( for tuberculosis as u had persistent fever).
Answered: Tue, 27 Nov 2012
I find this answer helpful
Critical Care Specialist Dr. Sadiq Mughal's  Response
Hi thanks for your question.
The grape size swelling which you have under your chin is most probably an enlarged lymph node called as submental lymph node.Lymh node get enlarge when there is infection in their vicinity.
Since enlaged lymph node is associated with low grade fever and sweats.these symptoms are suggestive of tuberculosis.
Consult some physsician and get you sputum examinationa,chest X Ray and FNAC of this swelling done to rule out or confirm the diagnosis of tuberculosis.
Hope this answers your question.
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor